# SDR IXXA07SMN115S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Elevator
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER ELEVATOR UPPER PANEL CORRODED, BETWEEN STATION XE 65.158 AND XE 132.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN.  BALANCE ELEVATOR FOUND WITHIN OF TOLERANCE LIMITS, MOMENT:1521.12N-LBS IAW DC8 SRM 51-1-8 PAGES 17AND18, DC8 SRM 55-2-0 PAGE 12,DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEET 1AND 2 ITEM "E"AND"F,"DC8 SRM 51-1-9 TR NUMBER 51-142  DATED 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21.
